A 18-year-old female asked:
Disclaimer

bleeding whilst on micronor (norethindrone) contraceptive pill ?

1 doctor answer
Dr. Cynthia Palabrica
32 years experience Obstetrics and Gynecology
Progesterone: As with all progesterone contraceptive abnormal vaginal bleeding is a major side effect. Bleeding every day or no bleeding at all, or anything in between, can happen with micronor (norethindrone) or any progesterone only contraception.
Answered on Dec 9, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Justin Diedrich
13 years experience Gynecology
Depends : How long have you been on it ? Have you missed any pills? Missed pills will cause abnormal bleeding. Also this could be your regular period. The micro ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
Irregular: Bleeding is not uncommon for the first 3 months. You are unlikely pregnant but if concerned get a pregnancy test.
A 21-year-old female asked:
Dr. Kevin Brown
22 years experience Obstetrics and Gynecology
Abnormal bleeding: Depo Provera and micronor (norethindrone) are generally very safe methods of contraception with a lower risk of blood clots, heart attack, and stroke ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Mark Trolice
30 years experience Fertility Medicine
Less than 5%: In patients on combined hormonal contraception, amenorrhea may occur in less than 5% of patients and is no cause of alarm. Micronor (norethindrone) i ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month